# SDR ABXR2010081100037

- Difficulty date: August 11, 2010
- Submitted: August 11, 2010
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,929 hours, 37,951 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AE727104315
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A STORM DAMAGE REPAIR MX EVENT & DURING A SKIN REPLACEMENT AN INTERCOSTAL WAS DISCOVERED WITH MULTIPLE HOLES IN THE RADIUS.  FABRICATED NEW INTERCOSTAL AND INSTALLED.  ITEM RETURNED TO SERVICE.
